# SDR 06FDEA03356

- Difficulty date: September 18, 2006
- Submitted: September 19, 2006
- Operation: Air carrier
- Aircraft: N522FE
- Make and model: Doug MD-11
- Aircraft serial: 48476
- Aircraft time: 48,900 hours, 6,315 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND UPPER FUSELAGE EXTERIOR, DENT MARK ON EXTERNAL SKIN STA 859 TO STA 875 BETWEEN LONGERON 10R AND 11R.  REPAIR DOUBLERS AND 3 PCS. FINGER DOUBLERS INSTALLED AS PER SRM 51-31-01 VOL.II.   REPAIR   CLASSIFIED AS MAJOR PER GMM 6-2-100.
